MAUDE Adverse Event Report: GENESYS SPINE AIS-C CERVICAL STANDALONE SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL

GENESYS SPINE AIS-C CERVICAL STANDALONE SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Model Number GAC100-XS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/02/2019
Type of Reportable Event Malfunction
Event or Problem Description
A pusher arm of a gac100-xs extra small ais-c anchored inserter broke during a procedure.This caused a delay in the procedure of less than 10 minutes as the broken component was retrieved.The surgeon used an available backup driver and completed the procedure without further incident.

Brand Name
AIS-C CERVICAL STANDALONE SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Manufacturer (Section D)
GENESYS SPINE
1250 s. capital of tx hwy
bldg 3, ste 600
austin TX 78746
MDR Report Key8945107
Report Number3008455034-2019-00008
Device Sequence Number2520853
Product Code OVE
UDI-Device IdentifierM719GAC100XS0
UDI-Public+M719GAC100XS0/$$7TN20180709/
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K181295
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGAC100-XS
Device Catalogue NumberGAC100-XS
Device Lot NumberTN20180709
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/02/2019
Initial Report FDA Received Date08/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;